Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Peri-menopausal. Have vaginal bleeding with bowel movement. Why?

I am 48 years old and peri-menipausal. For the past several months I have been having vaginal bleeding with BM. There is no pain and little to no bleeding afterwards. I only have my cycle two to four times per year now and the only meds I am on is low dose Effexor for hot flashes (working great). Can you provide any insight?
Asked On : Sun, 10 Mar 2013
Answers:  2 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Post menopausal bleeding has to be investigated.
Hormone replacement therapy (estrogens in your case) can cause proliferation of the endometrium and thus bleeding.
The endometrial proliferation can even lead to development of cancer.
Ultrasonography of the abdomen and/ or endometrial curettage/ biopsy needs to be done.
The biopsy material is examined microscopically to look for changes in the endometrial lining.
Consult your gynecologist for clinical examination, investigations, and hence management.

Thanks and take care
Dr Shailja P Wahal
Answered: Tue, 6 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor